# SDR DL72S971375

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 900542
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN LIGHTS DON'T ILLUMINATE OVER LT WING EXITS IN TEST.  REPLACED PWR SUPPLY RACK AND BATTERY PACK.
